advertisement
Question
Posted by: Illine | 2012/09/11

RA and Cortisone

Hubby has RA and everytime they give him cortisone IVI his blood pressure shoots up. Normally around 124/82 but goes up to 224/141 and 203/131. Is this normal? What are risks involved with this? What can be done to prevent this? (He is only 32)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Illine

The blood pressure readings are extremely high and he will have to consult his doctor about these readings. High readings like this, carry a risk for a stroke and heart failure. The caring physician will have to weigh the benefits of the corticosteroids up versus the destructive effect of the rheumathoid arthritic attack.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement